Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Pregnant while using antibiotics with a Mirena IUD?

Has anyone got pregnant with being on antibiotics and having a Mirena? My thing is that my period for last month didn't start till the 3rd of this month and for the past week & a half I've been feeling like throwing up ( which is typical for me being pregnant ). I took some antibiotics on the 16th of last month... I took a pregnancy test and it came out negative...so I'm a little bit worried about what it could be if I'm not pregnant!! Help!

Answer Question
 
BekahSethCC

Asked by BekahSethCC at 1:09 PM on May. 21, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (2)
  • How long have you had your IUD?
    \
    They start to delay (and eliminate) your periods the longer you have it in so you may find that you're cycle gets longer and longer. If you've gotten your period you're unlikely to be pregnant.

    It's always good to use condoms when you're on antibiotics just in case though.

    Maybe you have the flu? Or maybe your anxiety is making you ill? See your doctor to put your mind to rest perhaps?
    TabathaM

    Answer by TabathaM at 1:35 PM on May. 21, 2009

  • You know there is a bug going around here. Maybe it's that.....anxiety can make you sick too. I hope everything else is going well.
    Crazyhouse75

    Answer by Crazyhouse75 at 11:56 PM on May. 22, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
wetness

Next question overall (Relationships)
does any women up here?

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN